# SDR AALA20000958

- Difficulty date: June 13, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 38H INOPERATIVE.  REPAIRED EMERGENCY EIT SEAT LIGHT CONNECTOR AT 38H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
